Matches: 21
Batch Download: Retrieve Marked Retrieve First 50 Unmark All
Publications results for "Author=(macias-virgos)"
MR2385057 (2008k:53104) Macías-Virgós, Enrique; Naveira, Antonio M.; Tarrío, Ana The constant osculating rank of the Wilking manifold $V\sb 3$. C. R. Math. Acad. Sci. Paris 346 (2008), no. 1-2, 67--70. (Reviewer: Luis Guijarro) 53C30
More links
MR2250217 (2008b:57030) Macias Virgós, Enrique Diffeomorphism group of Lie foliations. Modern trends in geometry and topology, 265--271, Cluj Univ. Press, Cluj-Napoca, 2006. 57R30
More links
PDF Doc Del Clipboard Journal Article
MR2127110 (2005m:53038) Macias-Virgós, Enrique; Martín-Méndez, P. Non-unimodular Lie foliations. C. R. Math. Acad. Sci. Paris 340 (2005), no. 5, 359--362. (Reviewer: Cédric Tarquini) 53C12 (57R30)
More links
MR1937983 (2003h:58009) Hector, Gilbert; Macías-Virgós, Enrique Diffeological groups. Recent advances in Lie theory (Vigo, 2000), 247--260, Res. Exp. Math., 25, Heldermann, Lemgo, 2002. (Reviewer: Maïdo Rahula) 58D05
More links
PDF Doc Del Clipboard Journal Article
MR1895745 (2003a:57050) Colman, Hellen; Macias-Virgós, Enrique Tangential Lusternik-Schnirelmann category of foliations. J. London Math. Soc. (2) 65 (2002), no. 3, 745--756. (Reviewer: Jeffrey A. Strom) 57R30 (55M30)
More links
MR1808226 (2002c:55010) Colman, Hellen; Macias-Virgós, Enrique Transverse Lusternik-Schnirelmann category of foliated manifolds. Topology 40 (2001), no. 2, 419--430. (Reviewer: Jan Kubarski) 55M30 (57R30)
More links
MR1886531 (2003f:57052) Macias-Virgós, E.; Martín, P. LL-foliations. Rev. Roumaine Math. Pures Appl. 45 (2000), no. 6, 975--981 (2001). (Reviewer: Gaël Meigniez) 57R30 (22E15)
More links
PDF Doc Del Clipboard Journal Article
MR1748878 (2001f:58023) Macias-Virgós, E.; Sanmartín Carbón, E. Manifolds of maps in Riemannian foliations. Geom. Dedicata 79 (2000), no. 2, 143--156. (Reviewer: Enrique Outerelo Domínguez) 58D15 (53C12 57R30)
More links
MR1723614 (2000j:53032) Macias Virgós, E. The diffeomorphism group of a Riemannian foliation. Proceedings of the Third International Workshop on Differential Geometry and its Applications and the First German-Romanian Seminar on Geometry (Sibiu, 1997). Gen. Math. 5 (1997), 237--245. (Reviewer: Olga Gil-Medrano) 53C12 (58D17)
More links
MR1260205 (94m:57058) Macias-Virgós, Enrique Homotopy groups in Lie foliations. Trans. Amer. Math. Soc. 344 (1994), no. 2, 701--711. (Reviewer: Shigeyuki Morita) 57R30 (55N99 55Q05 57T10 57T20)
More links
MR1201409 (94a:22015) Macias Virgós, Enrique Nonclosed Lie subgroups of Lie groups. Ann. Global Anal. Geom. 11 (1993), no. 1, 35--40. (Reviewer: Jan Kubarski) 22E15 (57T20)
More links
MR1157517 (93a:53017) Macias-Virgós, Enrique; Sanmartín Carbón, Esperanza Minimal foliations on Lie groups. Indag. Math. (N.S.) 3 (1992), no. 1, 41--46. (Reviewer: Carlos Currás-Bosch) 53C12 (57R30)
More links
MR1161799 Macias Virgós, Enrique; Sanmartín Carbón, Esperanza Foliation of a Lie group defined by a Lie subgroup. (Spanish) Proceedings of the XVth Portuguese-Spanish Conference on Mathematics, Vol. III (Portuguese) (Évora, 1990), 107--112, Univ. Évora, Évora, 1991. 57R30 (53C12)
More links
PDF Doc Del Clipboard Journal Article
MR1136519 (93g:57034) Macias Virgós, E. Continuous cohomology of linear foliations on $T\sp 2$. Rend. Mat. Appl. (7) 11 (1991), no. 3, 523--528. 57R30
More links
PDF Doc Del Clipboard Journal Article
MR1115989 (92e:22021) Macias-Virgós, E. Sous-groupes denses des groupes de Lie nilpotents. (French) [Dense subgroups of nilpotent Lie groups] Illinois J. Math. 35 (1991), no. 4, 607--617. (Reviewer: Leonard F. Richardson) 22E40 (22E25)
More links
PDF Doc Del Clipboard Journal Article
MR1081422 (91i:57018) Hector, Gilbert; Macías, Enrique Sur le théorème de de Rham pour les feuilletages de Lie. (French) [On the de Rham theorem for Lie foliations] C. R. Acad. Sci. Paris Sér. I Math. 311 (1990), no. 10, 633--636. 57R30 (58F18)
More links
PDF Doc Del Clipboard Journal Article
MR1038481 (91a:58145) Hector, G.; Macías, E.; Saralegi, M. Lemme de Moser feuilleté et classification des variétés de Poisson régulières. (French) [A foliated version of Moser's lemma and classification of regular Poisson manifolds] Publ. Mat. 33 (1989), no. 3, 423--430. (Reviewer: Claude Lamoureux) 58F18 (58F05)
More links
MR0962045 (89i:55008) Gómez-Tato, A.; Macías Virgós, E.; Alcalde-Cuesta, F. Homotopy for nonnilpotent minimal algebras. (Spanish) Proceedings of the Eleventh Spanish-Portuguese Conference on Mathematics, Vol. 2 (Spanish) (Badajoz, 1986), 173--178, Publ. Dep. Mat. Univ. Extremadura, 18, Univ. Extremadura, Badajoz, 1987. (Reviewer: J. Aguadé) 55P62
More links
PDF Doc Del Clipboard Journal Article
MR0962023 (89k:57057) Alcalde, F.; Gómez-Tato, A.; Macías, E. The Godbillon homology. (Spanish) Proceedings of the Eleventh Spanish-Portuguese Conference on Mathematics, Vol. 2 (Spanish) (Badajoz, 1986), 7--10, Publ. Dep. Mat. Univ. Extremadura, 18, Univ. Extremadura, Badajoz, 1987. 57R30 (55U15 57R32)
More links
PDF Doc Del Clipboard Journal Article
MR0798606 Macías, Enrique; Masa, Xosé Differentiable, continuous and discrete cohomologies associated with a foliated manifold. (Spanish) Proceedings of the ninth Spanish-Portuguese conference on mathematics, 2 (Salamanca, 1982), 537--540, Acta Salmanticensia. Ciencias, 46, Univ. Salamanca, Salamanca, 1982. 57R30
More links
PDF Doc Del Clipboard Journal Article
MR0798605 Macías, Enrique; Masa, Xosé Differentiable cohomology in foliated manifolds. (Spanish) Proceedings of the ninth Spanish-Portuguese conference on mathematics, 2 (Salamanca, 1982), 533--536, Acta Salmanticensia. Ciencias, 46, Univ. Salamanca, Salamanca, 1982. 57R30
More links
PDF Doc Del Clipboard Journal Article
Matches: 21
American Mathematical Society
American Mathematical Society
201 Charles Street
Providence, RI 02904-2294